L., Zakaria and J.M., Tuwankotta (2016) Similarity Check Result Jurnal "DYNAMICS AND BIFURCATIONS IN A TWO-DIMENSIONAL MAP DERIVED FROM A GENERALIZED ∆∆-SINE-GORDONEQUATION", Far East Journal of Dynamical Systems Volume 28, Issue 3, Pages 165 - 194 (September 2016) ISSN 0972-1118 http://dx.doi.org/10.17654/DS028030165. Pushpa Publishing House.

This is the latest version of this item.

[img] Text
IS13% Article_DYNAMICS_AND_BIFURCATIONS_IN_A_TWO_DIMENSIONAL_MAP.pdf

Download (3MB)

Abstract

Similarity Check Result Jurnal "DYNAMICS AND BIFURCATIONS IN A TWO-DIMENSIONAL MAP DERIVED FROM A GENERALIZED ∆∆-SINE-GORDONEQUATION", Far East Journal of Dynamical Systems Volume 28, Issue 3, Pages 165 - 194 (September 2016) ISSN 0972-1118 http://dx.doi.org/10.17654/DS028030165

Item Type: Other
Subjects: Q Science > QA Mathematics
Depositing User: Mr Zakaria L.
Date Deposited: 11 May 2020 02:42
Last Modified: 11 May 2020 02:42
URI: http://repository.lppm.unila.ac.id/id/eprint/19540

Available Versions of this Item

Actions (login required)

View Item View Item